MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE 145-DEG PE 40MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE 145-DEG PE 40MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-40-00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 304-21-11 - 10.5mm platform fx stem left: (b)(6), 320-10-05 - eq rev tray adapter plate tray +5: (b)(6), 320-15-05 - eq rev locking screw: (b)(6), 320-20-00 - eq rev torque defining screw kit: (b)(6), 320-20-30 - eq rev comp scr lck cap kit, 4.5 x 30mm: (b)(6), 320-20-34 - eq rev comp scr lck cap kit, 4.5 x 34mm: (b)(6), 320-20-34 - eq rev comp scr lck cap kit, 4.5 x 34mm: (b)(6), 320-31-40 - glenosphere, 40mm for small reverse: (b)(6), 320-35-07 - small sup./post.Aug glenoid plate,left: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 41 yo male patient, who had a left rtsa, underwent a revision procedure.The patient was revised due to a dislocation.The expanded glenosphere, constrained humeral liner, hrp stem and adapter tray +0 were exchanged.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were provided.The explanted devices are not available for return as they were discarded.No device images were able to be obtained.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A review of complaint history determined that no further action is required as no trends were identified.The cause of the patient¿s shoulder dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE 145-DEG PE 40MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key24063127
Report Number1038671-2026-00046
Device Sequence Number10282367
Product Code KWT
UDI-Device Identifier10885862535030
UDI-Public10885862535030
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale